# SDR P5CA0501337

- Difficulty date: April 17, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 97,533 hours, 18,077 cycles
- Engine: Ge CF650E2
- Engine time: 43,603 hours, 31,997 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 2 High Stage
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

ON TAKEOFF GROUND ROLL & SETTING TAKEOFF THRUST AT 105.4 DEGREES.  SET ROLLING APPROXIMATELY 90 KNOTS.  NR 2 ENGINE FIRE LIGHT CAME ON, ABORTED TAKEOFF WITH THROTTLES BACK AT IDLE & SHUT DOWN NR 2 ENGINE.  BOTH A & B LOOPS READING 8 UNITS.  BRAKE TEMPS ALL GREEN.  FOUND NR 2 HIGH STAGE VALVE CLAMP LOOSE.  RESEATED & RETORQUED CLAMP PER MM 36-11-05.  ACCOMPLISHED DUCT LEAK CHECK PER MM 05-51-30, NO LEAKS.  ACCOMPLISHED HIGH ENERGY STOP PER 05-51-10.
